MathSciNet Relay Station
MathSciNet bibliographic data
MR541637 (80e:82002) 82A05 (34A10)
Dobrušin, R. L. Vlasov equations. (Russian) Funktsional. Anal. i Prilozhen. 13 (1979), no. 2, 48–58, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement